Advanced Search
MyIDEAS: Login

Compromise solutions for bankruptcy situations with references

Contents:

Author Info

  • Pulido, M.
  • Borm, P.E.M.

    (Tilburg University)

  • Hendrickx, R.L.P.

    (Tilburg University)

  • Llorca, N.
  • Sánchez-Soriano, J.

Abstract

This paper deals with bankruptcy situations in which in addition to the claims, an exogenously given reference point for the allocation of the estate is present.We introduce and analyse two types of compromise solutions and show that they coincide with the T value of two corresponding TU games.We apply our solutions to a real-life case of allocating university money to degree courses.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=95497
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-194180.

as in new window
Length:
Date of creation: 2008
Date of revision:
Publication status: Published in Annals of Operations Research (2008) v.158, p.133-141
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-194180

Contact details of provider:
Web page: http://www.tilburguniversity.edu/

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Rodica Branzei & Sirma Zeynep Alparslan Gok, 2008. "Bankruptcy problems with interval uncertainty," Economics Bulletin, AccessEcon, vol. 3(56), pages 1-10.
  2. Hougaard, Jens Leth & Moreno-Ternero, Juan D. & Østerdal, Lars Peter, 2012. "Rationing with baselines: The composition extension operator," Discussion Papers of Business and Economics 23/2012, Department of Business and Economics, University of Southern Denmark.
  3. Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Østerdal, 2011. "Baseline Rationing," Working Papers 2011-04, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
  4. Pere Timoner & Josep Maria Izquierdo, 2014. "Rationing problems with payoff thresholds," UB Economics Working Papers 2014/311, Universitat de Barcelona, Facultat d'Economia i Empresa, UB Economics.
  5. Rodica Branzei & Marco Dall'Aglio & Stef H. Tijs, 2013. "On Bankruptcy Game Theoretic Interval Rules," Papers 1301.3096, arXiv.org.
  6. repec:ebl:ecbull:v:3:y:2008:i:56:p:1-10 is not listed on IDEAS
  7. Hinojosa Ramos, Miguel Ángel & López Sánchez, Ana Dolores, 2011. "Regla de reparto proporcional con referencias múltiples: aplicación al caso de agregación y actualización de probabilidades || A Proportional Rule for the Division Problems with Multiple Reference," Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration, vol. 12(1), pages 65-80, December.
  8. HOUGAARD, Jean Leth & MORENO-TERNERO, Juan D. & OSTERDAL, Lars Peter, . "Rationing in the presence of baselines," CORE Discussion Papers RP -2470, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  9. M. Hinojosa & A. Mármol & F. Sánchez, 2012. "A consistent talmudic rule for division problems with multiple references," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 20(3), pages 661-678, October.
  10. Rodica Branzei & Marco Dall'aglio, 2009. "Allocation rules incorporating interval uncertainty," Operations Research and Decisions, Wroclaw University of Technology, Institute of Organization and Management, vol. 2, pages 19-28.
  11. José Manuel, Giménez-Gómez & Antonio, Osorio & Josep Enric, Peris, 2014. "Compromise Solutions for Bankruptcy Situations: A Note," QM&ET Working Papers 14-2, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.
  12. William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-194180. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.